Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Explicit Formulas for Bernoulli Numbers

H. W. Gould
The American Mathematical Monthly
Vol. 79, No. 1 (Jan., 1972), pp. 44-51
DOI: 10.2307/2978125
Stable URL: http://www.jstor.org/stable/2978125
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Explicit Formulas for Bernoulli Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51